# SDR UPS04243277

- Difficulty date: September 12, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,763 hours, 40,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SUSPECT CRACK ON RIGHT 950 FITTING HORIZONTAL WEB WL 202 APPROX.  REPAIR CARRIED OUT IAW SRM 51-10-06, 51-10-02 & AAAE EO 2004-085-001.  UPS ENGINEERING FILE 727-53-20166.
